# SDR AALA20170117011

- Difficulty date: January 6, 2017
- Submitted: January 20, 2017
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 68,349 hours, 8,188 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AILERON HINGE RIB NR 5 BONDING JUMPER ATTACH POINT FOUND CORRODED. REPAIRED THE RIB IAW SRM 57-51-02-2R-3.
